# SDR FDEA202506201013

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: ADA70301
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR ON DOUBLER EDGE AT FUSELAGE SKIN FWD CARGO DOOR CUTOUT AFT JAMB BS 1002 BETWEEN L38R TO L42R.   (BLENDOOUT REPAIR). EXISTING REPAIR DOUBLER AT FUSELAGE SKIN FWD CARGO DOOR CUTOUT AFT JAMB BS 1002 BETWEEN L38R TO L42R EVALUATED & FOUND -3   DOUBLER WORN AND EXCEED LIMIT IAW SRM 53-00-15-2R FIGURE 201 REPAIR   8. REPAIR OF FRWD CARGO DOOR JAMB CARRIED OUT IAW SRM 53-00-15-  2R FIGURE 202 REPAIR 8. EO # 1-5100-7-5001B7 PT1 TITLE: STRUCTURES - REPAIR CATALOG-MD-  11-REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.REPAIR CLASSIFIED AS CATEGORY B  IAW SRM 53-00-15-2R TABLE   201/REPAIR 8 FIGURE 202.
